MAUDE Adverse Event Report: RIVERPOINT MEDICAL JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT

RIVERPOINT MEDICAL JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT
Model Number CM-99114
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the surgeon finished the final ligation, but the ligation came untied when he cut the suture by a suture cutter.He couldn't ligature it again so this complaint product remained in the patient's body as is.".
 
Additional Manufacturer Narrative
No product was returned for evaluation at this time.The lot number was not provided for evaluation of production records.The report cannot be substantiated and a cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
SINGLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16000451
Report Number3006981798-2022-00050
Device Sequence Number5607110
Product Code MBI
UDI-Device Identifier00810020087093
UDI-Public00810020087093
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM-99114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown